... go into all "timeframe" details..Back on Effex.. then Cymb..again - this time stopped (on my own) after short time - then nothing. Started Effex (generic.. 75 for a month, then back to 150). Then (on my own again) took Effex. 150 every other day till gone... then nothing for couple months. So, NO traces left of anything when began Pristiq 50, 7 days ago (as said). Know these meds take time, but don't remember w/any of the above feeling more "down" than ever on just beginning. Also, read comments (not from support page) of gaining energy, etc. NOT happening. I am almost questioning my "sanity." This is prescribed for depression, but I feel PTSD is a factor, due to added circumstances since the 'ole Effex... days. Basically, I "know the drill" re time for these types of Rx's to "kick in," but am (obviously) concerned this time, or I wouldn't be here in a support group. Probably should have been a long time ago, but just discovered "you." Maybe should be in "depression" group too :) Am really distressed. Thanks to any and all of you who no doubt understand, or you wouldn't be here either
I just wanted to encourage you too to hang in there. I too take Pristiq and have found it very effective too. You do have to give it a little time. I'm sorry you're experiencing the depression though. I for one know all about that, and it's no walk in the park. Just try and give it a little more time. I wish you nothing but the best. Good luck to you. Best wishes. your friend. Ruth
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jun 2013 • 7 answers
Updated 28 Oct 2012 • 3 answers
Updated 26 Feb 2018 • 5 answers
My husband has been taking Cymbalta for depression and PTSD for the last 2 yrs. Not convinced it is?
Updated 25 Oct 2013 • 3 answers
Updated 13 Dec 2016 • 4 answers